# SDR DALA2023071205652

- Difficulty date: April 23, 2021
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 56,154 hours, 29,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CRACK INDICATION FOUND IN FR16 LAYER AT RH SIDE ON HOLE IDENTIFIED AS HOLE #5 & 6. CORRECTIVE ACTION: DVE AND HFEC OF INTERNAL DOUBLER, PER ER/A 524246-14 SECTION 3 ITEM 1 AND 2. (1789648)
